×

A subgradient duality theorem. (English) Zbl 0369.90104


MSC:

90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bhatia, D, A note on a duality theorem for a nonlinear programming problem, Management sci., 16, 604-606, (1970) · Zbl 0218.90053
[2] Geoffrian, A.M, Duality in nonlinear programming: A simplified applications oriented development, SIAM rev., 13, 1-37, (1971) · Zbl 0232.90049
[3] Mond, B, A class of non-differentiable mathematical programming problems, J. math. anal. appl., 46, 169-174, (1974) · Zbl 0276.90058
[4] Mond, B; Schechter, M, A programming problem with an Lp norm in the objective function, J. Australian math. soc., Vol. XIX, 333-342, (1976), (Series B), part 3 · Zbl 0362.90102
[5] Rockafellar, T, Convex analysis, (1969), Princeton Univ. Press Princeton, N.J · Zbl 0186.23901
[6] Rockafellar, T, Conjugate duality and optimization, () · Zbl 0296.90036
[7] Schechter, M, A solvability theorem for homogeneous functions, SIAM J. math. anal., 7, 696-701, (1976) · Zbl 0341.90043
[8] Wolfe, P, A duality theorem for nonlinear programming, Quart. appl. math., 19, 239-244, (1961) · Zbl 0109.38406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.